Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
121 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Do you go unconscious when your heart stops

Premium Questions

Dr. Lilit Baghdasaryan MD

was that I had chest pains when I took benazepril , which I stopped taking weeks ago. I had a stress test today which he stopped after 2 minutes (my heart rate went only from 112 to 120) and he... View answer

Answered by : Dr. Lilit Baghdasaryan ( Cardiologist)
Dr. Vaddadi Suresh MD

but nothing near this extreme. It was a very jolting experience. Is this normal with PACs or did my heart stop ... then and an echocardiogram in 09 which showed a normally structured heart. Everything... View answer

Answered by : Dr. Vaddadi Suresh ( Internal Medicine Specialist)
Dr.     Meriton Siqeca MD

period last week. since then I have been getting skipped beats intermittently. Especially when I sit or lay down. it is really starting to make me uneasy and angry. What can I do to stop these or make them ... View answer

Answered by : Dr. Meriton Siqeca ( Cardiologist)
Dr.    Prof. Kunal Saha MD

I am going through a rough patch with additional job stress and anxiety , which should subside when .... Is this a normal side effect that will stop after a few days? My heart is pounding more... View answer

Answered by : Dr. Prof. Kunal Saha ( General & Family Physician)
Dr. Maheshwari MD

,sodas,cooked eggs.. Plus it seems that those stuff give me light skin psoriasis . But when i stop drinking or eating ...Hi,every time i staring 2get sleepy my heart feels like it starts pumping blood... View answer

Answered by : Dr. Maheshwari ( General & Family Physician)

Public Forum Discussions

Dr. Savita Mishra MD

and so do i cuz ity only happends when i think about it i go to dupont on the 21st for a checkup. ...One night i was sitting by my brother watching him on the computer and i noticed my heart ... View answer

Answered by : Dr. Savita Mishra ( General & Family Physician)
Dr. Vihang Shah MD

like a week or sum it hurts when im in school and then it stops then agen it beginnings agen .....HELP ...hello, well im a 14 year old girl and lately my heart been hurting i dont know why my grampa... View answer

Answered by : Dr. Vihang Shah ( Cardiologist)
Dr.  ERVINA SHIRKA MD

an then releases and a few min later happen again - this will go on for about 30min. Than stop for a few weeks an than again. When I get nervous or stressed my hands shake and right after my... View answer

Answered by : Dr. ERVINA SHIRKA ( Cardiologist)
Dr.  ERVINA SHIRKA MD

was to young to have a heart condition and wouldn t run any test I have had ekgs taken by my cardiologist when ... it stops after a few minutes now the pain is radiating to my jaw and back my intro is... View answer

Answered by : Dr. ERVINA SHIRKA ( Cardiologist)
Dr.  ERVINA SHIRKA MD

this problem before until lately but now when I drink beverages with sugar my heart skips beats. And it did it pretty much non-stop when I was drinking cool-aid so I changed my drinking habits... View answer

Answered by : Dr. ERVINA SHIRKA ( Cardiologist)

Mobile Questions and Answers

Dr. David Okia MD

Good evening When did your head start hearting, is it the whole head or particular part of head, does the hearting of head stop on its own or you do some thing to relieve it? Do you have any...

Dr.    Mohammed Taher Ali MD

Hi Vazeera It depends upon the blockage in the coronary arteries causing decreased blood supply to the heart. It is the stent not "stunt". Reply with thanks

Dr.  Shahid Hassan MD

get examined for cause of increase heart rate